# SDR FDEA201011204462

- Difficulty date: November 20, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082755
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN FLOORBEAM TOP TEE CAP STA. 440 BL 0 - RBL 25 CUTOUT DAMAGED AREA, FABRICATED FLOORBEAM REPAIR PARTS & INSTALLED FLOORBEAM REPAIR AT BS 440 RBL 25 IAW SRM 51-10-6, SRM 53-10-1 FIG 4B, SRM 53-10-8 FIG 3, SRM 51-10-2, & SRM 51-30-2.
